Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 172, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 29, 2007, 3:37 PM EDT for Hoke County, Moore County, North Carolina. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2007, 3:37 PM EDT (19:37 UTC)
- Expired
- Jun 29, 2007, 4:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
Counties Hoke County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 86 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 291940 CCA
SVRRAH
NCC093-125-292000-
/O.NEW.KRAH.SV.W.0172.070629T1937Z-070629T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING - COR UGC HEADER
NATIONAL WEATHER SERVICE RALEIGH NC
337 PM EDT FRI JUN 29 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HOKE COUNTY IN CENTRAL NORTH CAROLINA
EAST CENTRAL MOORE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 400 PM EDT
* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES SOUTH OF VASS...OR ABOUT 9 MILES EAST
OF SOUTHERN PINES...MOVING EAST AT 10 MPH. QUARTER SIZED HAIL AND
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHEASTERN MOORE COUNTY
RURAL NORTHEASTERN HOKE COUNTY
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3509 7932 3517 7932 3518 7931 3527 7930
3526 7922 3520 7914 3519 7911 3514 7911
3513 7912 3506 7911
$$
141 follow-up statement
000
WWUS52 KRAH 292002
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
403 PM EDT FRI JUN 29 2007
NCC093-125-292013-
/O.EXP.KRAH.SV.W.0172.000000T0000Z-070629T2000Z/
HOKE NC-MOORE NC-
403 PM EDT FRI JUN 29 2007
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOORE AND
NORTHEASTERN HOKE COUNTIES EXPIRES AT 400 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3509 7932 3517 7932 3518 7931 3527 7930
3526 7922 3520 7914 3519 7911 3514 7911
3513 7912 3506 7911
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:22 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 29, 3:22 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 322 PM EDT FRI JUN 29 2007 .SYNOPSIS... A COLD FRONT WILL DROP SLOWLY SOUTH INTO NORTH CAROLINA TONIGHT AND SATURDAY...BRINGING MUCH NEEDED RAIN TO THE AREA AND A CHANCE FOR SEVERE WEATHER. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... CENTRAL NC CONTINUES TO BE IN A SLIGHT RISK FOR SEVERE STORMS THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING. SEVERE THUNDERSTORM WATCH 463 IS IN EFFECT THROUGH 10 PM THIS EVENING. THE SEVERE POTENTIAL IS AS FOLLOWS: MOISTURE AND INSTABILITY... DEWPOINTS ARE EXPECTED TO REMAIN AROUND 70F ACROSS MOST OF THE AREA THIS AFT/EVE. THE 12Z GSO SOUNDING WAS PRETTY MOIST WITH A PWAT OF 1.69. THE 12Z GSO SOUNDING MODIFIED FOR A TEMP OF 91 AND A DEWPOINT OF 70 YIELDED A SFC BASED CAPE OF OVER 3000 J/KG FOR THIS AFTERNOON. GFS AND NAM FCST SOUNDINGS FOR THE 19-21Z TIME FRAME SHOW ANYWHERE FROM 1500 J/KG TO 3000 J/KG OF SFC BASED CAPE...WITH THE GFS THE LESSER OF THE TWO. THE GFS INSTABILITY FCST IS BASED ON DEWPOINTS AROUND 65F...WHICH IS LIKELY SEVERAL DEGREES TOO LOW BASED ON CURRENT DEWPOINTS AND THE TREND THE PAST DAY OR TWO. NAM FCST SOUNDINGS ACROSS THE AREA APPEAR MUCH MORE REASONABLE...SHOWING BETWEEN 2000-3000 J/KG OF SFC BASED CAPE THIS AFTERNOON...WITH THE LOWER VALUES IN THE NORTH. SHEAR... FCST SOUNDINGS SHOW 20-25KT WESTERLY FLOW AT MID-LEVELS THIS AFTERNOON AND EVENING IN THE NORTHERN HALF OF THE CWA. THIS IS ENOUGH SHEAR TO SUPPORT SOME MULTICELL STORM ORGANIZATION... ESPECIALLY THIS TIME OF YEAR WITH MODERATE TO STRONG INSTABILITY. LIFT... A SFC BOUNDARY WILL DROP SOUTH INTO CENTRAL NC LATER THIS AFT/EVE. A PRE-FRONTAL TROF WAS ALREADY ANALYZED ACROSS THE AREA. A WEAK SHORTWAVE ALOFT AT H5 AND H25 IS PROGGED TO CROSS THROUGH VA/NC LATER THIS AFT/EVE AS WELL. ALSO...WITH EXTENSIVE CLOUD COVER CURRENTLY OVER VA...A DIFFERENTIAL HEATING BOUNDARY WILL BE PRESENT IN THE VICINITY OF THE NC/VA BORDER. ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA THIS AFT/EVE...IT SEEMS LIKE THE BEST CHANCE FOR SEVERE WEATHER WILL BE ALONG AND ADJACENT TO THE HIGHWAY 64 CORRIDOR WHERE THE 20-25KT MID LEVEL FLOW AND 2000-3000 J/KG OF SFC BASED CAPE ARE MORE APT TO BE JUXTAPOSED LATER THIS AFTERNOON WHEN THE SFC BOUNDARY AND WEAK SHORTWAVE ALOFT APPROACH. PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WITH WETBULB ZERO LEVELS AROUND 12 KFT. LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES IN AS LITTLE AS AN HOUR WILL BE POSSIBLE IN THE STRONGER STORMS THIS AFTERNOON AND EVENING. WILL HOLD ON TO A CHANCE OF SHOWERS AND STORMS THROUGH THE OVERNIGHT PERIOD AS THE BOUNDARY DROPS SOUTH INTO THE AREA. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... WILL CONTINUE TO SHOW LIKELY POPS SOUTH OF THE FRONT IN SOUTHEAST PORTIONS OF THE CWA ON SATURDAY AFTERNOON AS MOISTURE HERE REMAINS QUITE HIGH WITH FORCING FROM THE MID LEVEL SHEAR AXIS AND THE UPPER JET HOLDING JUST OFF THE NORTHEAST COAST. DEEP LAYER SHEAR IS AGAIN SO-SO AT JUST AROUND 20 KTS BUT STILL SUFFICIENT FOR ISOLATED SEVERE CELLS SATURDAY AFTERNOON ACROSS THE SOUTH... HOWEVER TOO MUCH CLOUD COVER COULD LIMIT DESTABILIZATION. HIGHS 86-89 SATURDAY. THE NAM AND GFS PART WAYS SOMEWHAT BY SUNDAY MORNING WITH THE NAM PUSHING THE FRONT AND NNE SURFACE FLOW THROUGH THE CWA... WHEREAS THE GFS DEVELOPS A WEAK WAVE OVER SOUTHEAST NC WHICH ALLOWS SOME LOW LEVEL MOISTURE TO LINGER OVER THE FAR SOUTHEAST CWA WELL INTO SUNDAY. THE SREF MORE CLOSELY RESEMBLES THE NAM SOLUTION... SO DONT EXPECT THE HIGH QPF FAR TO THE NORTHWEST AS THE GFS INDICATES... BUT WILL HANG ONTO SLIGHT CHANCES FOR SHOWERS SUNDAY ALONG THE FAR SOUTHEAST COUNTIES. LOWS 66-71 AND HIGHS 84-87 WITH IMPROVING SKY CONDITION FROM NORTH TO SOUTH. STORM TOTAL PRECIPITATION COULD REACH OVER 2 INCHES WHICH... IF IT OCCUR... SHOULD PUT A GOOD DENT IN OUR YEAR-TO-DATE RAINFALL DEFICIT. WITH HIGH PRESSURE BUILDING INTO THE AREA FROM THE NORTH ON MONDAY...CURRENT DRY FORECAST WITH CLEARING SKIES APPEARS ON TRACK. HIGHS ON MON IN THE LOWER/MID 80S. && .LONG TERM /TUESDAY THROUGH FRIDAY/... A WEAK PRESSURE PATTERN DOMINATES MOST OF THIS PERIOD. A DEVELOPING MID AND UPPER LEVEL LOW IS FORECAST TO DROP TOWARD THE GREAT LAKES WEDNESDAY NIGHT AND PRODUCE A BROAD EAST COAST TROUGH THURSDAY AND FRIDAY. HAVE INTRODUCED A SMALL RAIN CHANCE TO FRIDAY AFTERNOON... BUT WITH LITTLE CONFIDENCE. OTHERWISE ANY WIDESPREAD RAINFALL LOOKS UNLIKELY. MORNING LOWS WILL WARM FROM THE LOW TO MID 60S...TO THE LOWER 70S BY THURSDAY AND FRIDAY MORNINGS. AFTERNOON HIGHS WILL GENERALLY BE ABOVE NORMAL WITH HIGHS FREQUENTLY REACHING THE LOWER 90S. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... CONVECTIVE ACTIVITY SLOWLY CRAWLING DOWN FROM THE FOOTHILLS TOWARD THE NORTHWEST PIEDMONT AS FIRST CELLS DEVELOP IN CONVERGENCE ZONE IN CENTRAL NORTH CAROLINA AHEAD OF A SURFACE TROUGH. COVERAGE WILL CONTINUE TO EXPAND AS EVENING APPROACHES. HOWEVER THE BEST 850 MILLIBAR DYNAMICS WAIT FOR EARLY EVENING AS WINDS BEGIN TO SHIFT MORE NORTHWEST BEHIND THE TROUGH DURING THE EVENING. EXPECT ACTIVITY TO BE MORE PERSISTENT AFTER SUNSET THAN ON THURSDAY WITH MID LEVEL FORCING CONTINUING PAST MIDNIGHT. SIMILAR TO THIS MORNING...SOME MVFR FOG EXPECTED AT DAWN BUT NOT LASTING MUCH PAST SUNRISE. THUNDERSTORM ACTIVITY MAY AGAIN DEVELOP SHORTLY AFTER NOON SATURDAY...BUT WILL OMIT ANY MENTION FROM THE LAST HOUR OF THE TAF PERIOD AT THIS TIME. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...VINCENT/GIH LONG TERM...RLH AVIATION...RLH
Hazardous weather outlook, Jun 29, 1:47 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 147 PM EDT FRI JUN 29 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-300915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 147 PM EDT FRI JUN 29 2007 ...SEVERE THUNDERSTORM WATCH 463 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A RISK OF SEVERE THUNDERSTORMS WILL CONTINUE ON SATURDAY... PRIMARILY ALONG AND SOUTH OF HIGHWAY 64. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO THE SIZE OF NICKELS. BEYOND SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...AND MAY BE NEEDED AGAIN ON SATURDAY AS WELL. SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. VINCENT
In the hours before
Special weather statement, Jun 29, 2:03 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 203 PM EDT FRI JUN 29 2007 NCZ028-291900- EDGECOMBE- 203 PM EDT FRI JUN 29 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS EDGECOMBE COUNTY THROUGH 300 PM EDT... AT 203 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHEAST OF PINETOPS...OR ABOUT 11 MILES NORTH OF FARMVILLE...MOVING EAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...CONETOE. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. BLAES
Special weather statement, Jun 29, 2:18 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 218 PM EDT FRI JUN 29 2007 NCZ021-291900- FORSYTH- 218 PM EDT FRI JUN 29 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS FORSYTH COUNTY THROUGH 300 PM EDT... AT 218 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LEWISVILLE...OR ABOUT 8 MILES SOUTH OF EAST BEND...MOVING EAST AT 15 MPH. LOCATIONS ALONG INTERSTATE 40 BETWEEN CLEMMONS AND WINSTON SALEM WILL BE AFFECTED BY THIS STORM THROUGH 300 PM. GUSTY WINDS OF 35 TO 45 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. VINCENT
Local storm report, Jun 29, 2:53 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
253 PM EDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND GST 3 E FUQUAY-VARINA 35.59N 78.74W
06/29/2007 M62 MPH WAKE NC TRAINED SPOTTER
SPOTTER MEASURED 62 MILES AN HOUR. WIND GUST.
&&
DMSpecial weather statement, Jun 29, 3:02 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 302 PM EDT FRI JUN 29 2007 NCZ038-292000- DAVIDSON- 302 PM EDT FRI JUN 29 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS DAVIDSON COUNTY THROUGH 400 PM EDT... AT 302 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 13 MILES WEST OF LEXINGTON...OR ABOUT 7 MILES SOUTHEAST OF MOCKSVILLE...MOVING EAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR LEXINGTON AROUND 355 PM EDT. LOCATIONS ALONG AND JUST NORTH OF INTERSTATE 85 IN DAVIDSON COUNTY WILL BE AFFECTED BY THESE STORMS. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. VINCENT
Special weather statement, Jun 29, 3:08 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 308 PM EDT FRI JUN 29 2007 NCZ039-040-292015- CHATHAM-RANDOLPH- 308 PM EDT FRI JUN 29 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH AND CHATHAM COUNTIES THROUGH 415 PM EDT... AT 308 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER RAMSEUR...OR ABOUT 7 MILES WEST OF SILER CITY...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR HASTY AROUND 340 PM EDT...SILER CITY AROUND 345 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. VINCENT
Local storm report, Jun 29, 3:27 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
327 PM EDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG BENSON 35.38N 78.55W
06/29/2007 JOHNSTON NC FIRE DEPT/RESCUE
LARGE TREE LIMBS BLOCKING TRAFFIC AT THE INTERSECTION OF
ELEVATION AND FEDERAL RD IN BENSON.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:16 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 44 min |
| Jun 29, 1:55 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 42 min |
| Jun 29, 2:20 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 40 min |
| Jun 29, 2:53 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 67 min |
| Jun 29, 3:13 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 21 min |
| Jun 29, 3:29 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 18 min |
| Jun 29, 3:37 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore | 23 min |
| Jun 29, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 55 min |
| Jun 29, 5:48 PM EDT | Flash Flood Warning | RAH | Moore | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.